# SDR CA080124016

- Difficulty date: January 23, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Engine: Cont IO550D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 636242
- Condition: Worn
- Location: Cylinder
- Part time: 803 hours
- Component: Cylinder, Cont, 655471A4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED CYLINDER FOR REPAIR DUE TO LOW COMPRESSION. WHEN RESURFACING THE VALVE SEATS IT WAS NOTED THAT THE INTAKE GUIDE AND SEAT DID NOT PROPERLY LINE UP. THIS COULD HAVE CAUSED THE LEAK THAT RESULTED IN LOW COMPRESSION. (TC NR 20080124016)
